| Catalog Number |
824095 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The disposable split trocar (id 824095) was not returned for evaluation, however an x-ray image was provided: failure analysis/root cause - evaluation of the image confirms the separated catheter but does not confirm use of the trocar is related.Other potential causes of catheter fracture have been related to trauma, wear and tear, and/or mechanical stress.
Event or Problem Description
This is 2 of 2 reports linked to mfg report numbers: 3013886523-2023-00459 a facility reported that a certas valve (id 828811pl) was placed on (b)(6) 2023, via ventriculoperitoneal (vp) shunt.On (b)(6) 2023, the patient presented with shunt malfunction symptoms and catheter fracture was discovered on shunt series.Revision surgery was performed to retrieve the catheter.The patient was admitted on (b)(6) 2023, and was discharged on (b)(6) 2023.